Show simple item record

dc.contributor.authorDuran, Uğur
dc.contributor.authorAçıkgöz, Mehmet
dc.contributor.authorAracı, Serkan
dc.date.accessioned12.07.201910:50:10
dc.date.accessioned2019-07-12T22:06:28Z
dc.date.available12.07.201910:50:10
dc.date.available2019-07-12T22:06:28Z
dc.date.issued2018
dc.identifier.citationDuran, U., Acikgoz, M., Araci, S. (2018). Research on some new results arising from multiple q-calculus. Filomat, 32 (1), pp. 1-9. https://doi.org/10.2298/FIL1801001Den_US
dc.identifier.issn0354-5180
dc.identifier.urihttps://doi.org/10.2298/FIL1801001D
dc.identifier.urihttps://hdl.handle.net/20.500.12508/725
dc.descriptionWOS: 000428736000001en_US
dc.description.abstractIn this paper, we develop the theory of the multiple q-analogue of the Heine's binomial formula, chain rule and Leibniz's rule. We also derive many useful definitions and results involving multiple q-antiderivative and multiple q-Jackson's integral. Finally, we list here multiple q-analogue of some elementary functions including trigonometric functions and hyperbolic functions. This may be a good consideration in developing the multiple q-calculus in combinatorics, number theory and other fields of mathematics.en_US
dc.description.sponsorshipScientific and Technological Research Council of Turkey (TUBITAK); Hasan Kalyoncu Universityen_US
dc.description.sponsorshipThe first author is thankful to The Scientific and Technological Research Council of Turkey (TUBITAK) for their support with the Ph.D. scholarship. The third author of this paper is also supported by the research fund of Hasan Kalyoncu University in 2018.en_US
dc.language.isoengen_US
dc.publisherUniversity of Nisen_US
dc.relation.isversionof10.2298/FIL1801001Den_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectQuantum calculusen_US
dc.subjectMultiple quantum calculusen_US
dc.subjectTrigonometric functionsen_US
dc.subjectHyperbolic functionsen_US
dc.subjectJackson's integralen_US
dc.subject.classificationMathematicsen_US
dc.subject.classificationApplieden_US
dc.subject.classificationEuler Polynomial | Bernoulli Number | P-Adic Q-Integralen_US
dc.subject.otherQ-extensionsen_US
dc.subject.otherEuleren_US
dc.subject.otherPolynomialsen_US
dc.subject.otherBernoullien_US
dc.titleResearch on Some New Results Arising from Multiple q-Calculusen_US
dc.typearticleen_US
dc.relation.journalFilomaten_US
dc.contributor.departmentMühendislik ve Doğa Bilimleri Fakültesi -- Mühendislik Temel Bilimleri Bölümüen_US
dc.contributor.authorID0000-0002-5717-1199en_US
dc.contributor.authorID0000-0003-1091-9697en_US
dc.contributor.authorID0000-0002-3950-6864en_US
dc.identifier.volume32en_US
dc.identifier.issue1en_US
dc.identifier.startpage1en_US
dc.identifier.endpage9en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.isteauthorDuran, Uğuren_US
dc.relation.indexWeb of Science - Scopusen_US
dc.relation.indexWeb of Science Core Collection - Science Citation Index Expandeden_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record